A cavitation model for cavtating flow simulations
سال
: 2010شناسه الکترونیک: 10.1016/s1001-6058(10)60033-9
کالکشن
:
-
آمار بازدید
A cavitation model for cavtating flow simulations
Show full item record
contributor author | Biao Huang | |
contributor author | Guo-yu Wang | |
contributor author | Hai-tao Yuan | |
date accessioned | 2020-03-11T14:44:26Z | |
date available | 2020-03-11T14:44:26Z | |
date issued | 2010 | |
identifier other | YpgR3u4Cg3UpjkuHu3Kx9h4CJTE8eUb1hAsMTILljyIXR1F_Fw.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/564173 | |
format | general | |
language | English | |
title | A cavitation model for cavtating flow simulations | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 4377885 | |
identifier doi | 10.1016/s1001-6058(10)60033-9 | |
journal title | Journal of Hydrodynamics | |
coverage | Academic | |
pages | 798-804 | |
journal volume | 22 | |
journal issue | 5-supp-S1 | |
filesize | 537384 | |
citations | 2 |